American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57\-02) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Joan S. Birman. New points of view in knot theory . Bull. Amer. Math. Soc. 28 (1993) 253-287. MR 1191478.
Abstract, references, and article information   
View Article: PDF

[2] P. E. Conner and Frank Raymond. Deforming homotopy equivalences to homeomorphisms in aspherical manifolds. Bull. Amer. Math. Soc. 83 (1977) 36-85. MR 0467777.
Abstract, references, and article information   
View Article: PDF

[3] Anthony Bak. The computation of surgery groups of odd torsion groups. Bull. Amer. Math. Soc. 80 (1974) 1113-1116. MR 0494156.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1